# SDR UALA2010021100526

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 64,024 hours, 23,968 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT ENG HAD A COMPRESSOR STALL AT 130KTS DURING TAKEOFF. (ONE BANG). PARAMETERS DECREASED SLIGHTLY THEN RETURNED TO NORMAL. NO EXCEEDANCES OCCURED, ENGINE IS OPERATING NORMALLY.  CREW ALSO STATES THEY HAD A 30 DEGREE CROSSWIND AND LIGHT SNOW AT THE TIME.  AC DEICED TYPE 4, RUNWAY CLUTTERED LEVEL 1, STATIC RUNUP ON TAKE OFF NORMAL. TROUBLE SHOT COMPRESSOR STALL. ACCOMPLISHED FIM TASK  WITH NO DEFECTS NOTED, REPLACED MAIN ENG OIL FILTER, CHECKED CHIP DETECTOR AND EPCS PG WITH NO DEFECTS NOTED.  FAILED BORO INSP OF 6TH STG. MANY BLADES WITH NICKS, TEARS, CRACKS AND MISSING MAT'L IN AREA C OF L/E AND T/E. MANY BLADES WITH CRACKS. ENGINE WAS REMOVED SHORTLY AFTER INCIDENT.
